# SDR ASAA2018012123237

- Difficulty date: January 21, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,899 hours, 5,551 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sensor
- Condition: Failed
- Location: Cockpit Window
- Part time: 16,924 hours, 5,563 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT CAME ON DURING APPROACH. RESET IAW QRH.  OPS NORMAL.  ACFT GROUNDED.  REPLACED THE L2 WINDOW IAW AMM 56-12-11-400-801. OPS CHECKED GOOD.
